Iterated limits for aggregation of randomized INAR(1) processes with Poisson innovations

Barczy Mátyás, Nedényi Fanni, Pap Gyula: Iterated limits for aggregation of randomized INAR(1) processes with Poisson innovations.
Journal of Mathematical Analysis and Applications, 451 (1). pp. 524-543. ISSN 0022-247X (2017)

[img]
Előnézet
Szöveg
1509.05149.pdf - Elfogadott verzió

Download (471kB) | Előnézet
Mű típusa: Cikk
Kar: Természettudományi és Informatikai Kar
Intézmény: Szegedi Tudományegyetem
Felhasználó: Csonka Petra Barbara
A mű MTMT azonosítója: 3189407
DOI azonosító: 10.1016/j.jmaa.2017.02.031
Dátum: 2017. Már. 07. 15:40
Utolsó módosítás: 2017. Már. 07. 15:40
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/10965

Actions (login required)

Tétel nézet Tétel nézet